# SDR CA070514056

- Difficulty date: April 20, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW121
- Part serial: 121328
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FLAMED OUT IN CRUISE.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070514056)
